I suffer from EXCESSIVE vaginal lubrication during sex. I take a pill called Cerazette - progestin only. Could this be causing it? Any suggestions as to how I can reduce the wetness as it is starting to affect my relationship with my partner?
Vaginal lubrication during sex is due to increased secretion of the glands in the vulva. Secretion of those glands can be provoked by local physical stimulation or erotic thoughts. Without the vulvaâs secretion, sex would be very painful for both partners. Eventual vaginal discharge due to infection may contribute to excessive vaginal lubrication during sex. You can check if you have some vaginal infection or not. It doesen't seem likely to me that progesteron-tablets can cause your problem.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.